MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 21AGN-751
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm regent valve was successfully implanted.Post-implant, intraoperative transesophageal echocardiography (tee) revealed a moderate paravalvular leak (pvl) at the left coronary cusp (lcc) region.It was decided to replace the valve with another 21mm regent valve.Upon explantation of the aortic prosthesis, a defect in the peri-membranous septum was identified beneath the valve annulus, which was the likely cause of the pvl.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient is stable.
 
Additional Manufacturer Narrative
An event of perivalvular leak was reported.A more comprehensive assessment could not be performed as the device was received for analysis.Information from field indicated that defect in the peri-membranous septum was identified beneath the valve annulus, which was the likely cause of the pvl.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported surgical intervention was the result of case-specific circumstances, as device was surgical explanted.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 21 mm regent valve was successfully implanted.Post-implant, intraoperative transesophageal echocardiography (tee) revealed a moderate paravalvular leak (pvl) at the left coronary cusp (lcc) region.It was decided to replace the valve with another 21 mm regent valve.Upon explantation of the aortic prosthesis, a defect in the peri-membranous septum was identified beneath the valve annulus, which was the likely cause of the pvl.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient is stable.

Brand Name
REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22308439
Report Number2135147-2025-03367
Device Sequence Number8706089
Product Code LWQ
UDI-Device Identifier05415067044297
UDI-Public(01)05415067044297(17)290507
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21AGN-751
Device Catalogue Number21AGN-751
Device Lot NumberC00020953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown